# SDR SWAA2022021029000

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0600959: TRANSFERRED FROM NON ROUTINE NUMBER T750456 'PREVIOUS REPAIR CORROSION ON TEE TRACK RBL 13.8 BTW STA 747 TO 887. SEE PREVIOUS OPERATORS REPAIR RECORD NUMBER (F103) NRC NO. 20000026073 AND SWA EA 1-751-0901 PART 1 AND PART 2' / REMOVED DAMAGED SECTION OF TRACK AND INSTALLED TRACK EXTRUSION AND REPAIR SPLICE IAW SRM 53-00-53-2R-3 REPAIR 3 (CAT A). AS DOCUMENTED ON EA 1-751-0901 PART 1 AND PART 2.
